Stability type results concerning continuous solutions of perturbed systems of Volterra equations as well as theorems concerning the asymptotic equivalence of such perturbed and unperturbed systems are established.
R. K. Miller, J. A. Nohel, J. S. W. Wong,Perturbations of Volterra Integral equations, J. Math. Anal. Appl. 25 (1969), pp. 676–691.
—— ——,A stability theorem for nonlinear mixed integral equations, J. Math. Anal. Appl. 25 (1969), pp. 446–449.
A. Strauss,On a perturbed Volterra integral equation, J. Math. Anal. Applic. 30 (1970), pp. 564–575.
N. Levinson,The asymptotic behaviour of a system of linear differential equations, Am. J. Math. 68 (1946), pp. 1–6.
H. Weyl,Comment on the preceding paper, Am. J. Math. 68 (1946), pp. 7–12.
F. Brauer andJ.S.W. Wong,On the asymptotic relationships between solutions of of two systems of ordinary differential equations, J. Diff. Eq. 6 (1969), pp. 527–543.
W. A. Coppel,Stability and Asymptotic Behaviour of Differential Equations, Health Math. Monograph, D.C. Heath & Co., Boston, 1965.
R. K. Miller,Admissibility and nonlinear Volterra equations, Proc. AMS 25 (1970), pp. 65–71.
J. J. Levin,Boundedness and oscillation of some Volterra and delay equations, J. Diff. Eq. 5 (1969), pp. 369–398.
J. A. Nohel,Some problems in nonlinear Volterra equations, Bull. AMS (1962), pp. 323–329.
Entrata in Redazione il 12 gennaio 1971.
Supported by AROD-Durham.
About this article
Cite this article
Nohel, J.A. Asymptotic relationships between systems of volterra equations. Annali di Matematica 90, 149–165 (1971) doi:10.1007/BF02415046
- Type Result
- Continuous Solution
- Volterra Equation
- Unperturbed System
- Stability Type